Asymptotic analysis of minimum volume confidence regions for location-scale families

Volume 33 / 2006

M. Alama-Bućko, A. V. Nagaev, A. Zaigraev Applicationes Mathematicae 33 (2006), 1-20 MSC: 62F25, 62F12. DOI: 10.4064/am33-1-1

Abstract

An asymptotic analysis, when the sample size $n$ tends to infinity, of the optimal confidence region established in Czarnowska and Nagaev (2001) is considered. As a result, two confidence regions, both close to the optimal one when $n$ is sufficiently large, are suggested with a mild assumption on the distribution of a location-scale family.

Authors

  • M. Alama-BućkoFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • A. V. Nagaev
  • A. ZaigraevFaculty of Mathematics and Computer Sciences
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image